Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Vericocele surgery done in left testicle. Having uripas, citralka syrup. Itching in right testicle. Side effect?

sir i had done my left testicles vericocele surgery since 2 months ago but now last week i having toilet jealous problem my urology doctor had given me urispas tablet with the citralka syrup now i have seening stool problem and itching like pain into my right side testis area included penis burning toilet infection please tell me that thats the side effect of these medicines can i stop to take it and i having a fear of voricocele into my right side testies please guid me sir as soon as possible
Asked On : Mon, 18 Feb 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have been operated for varicocele on left side 2 months back and have pain in Rt Testicle and penis . You have been taking medications for your urinary complains The symptoms that you have are not due to side effects of medicine,
Please consult qualified Urologist for clinical examination to rule out Varicocele on Rt side.
You may need to get ultrasound scanning and colour Doppler study done to rule out the same,

Answered: Mon, 29 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor